# SDR GTIA2015032301534

- Difficulty date: March 23, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 11,536 hours, 5,321 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 22C15L150460009
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY O2 MASK DEPLOYED. REPACK AND PERFORMED O2 MASK DROP CHECK. OPS CHECK OK. IAW AMM 35-23-00-710-001-A. TKIS CLEARS DMI 71240-2. PLACARD REMOVED. MOC NOTIFIED.
